×

Spectral-finite element method for solving two-dimensional vorticity equations. (English) Zbl 0734.76052

Summary: In this paper, we construct a spectral-finite element scheme for solving semi-periodical two-dimensional vorticity equations. The error between the genuine solution and approximate solution is estimated strictly. The numerical results show the advantages of such a method. The technique used in this paper can be easily generalized to three-dimensional problems.

MSC:

76M25 Other numerical methods (fluid mechanics) (MSC2010)
76B47 Vortex flows for incompressible inviscid fluids
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Roache, P.J., Computational Fluid Dynamics, 2nd edition, Hermosa Publishers, 1976. · Zbl 0251.76002
[2] Raviart, P.A., Approximation numèrique des phenomenes de diffusion convection, Méthods d’éléments finis en méchanque des fluids, Cours a l’École d’été d’analyse numérique, 1979.
[3] Guo Ben-yu, A Class of Difference Schemes for Two-dimensional Viscous Vorticity Equations,Acta Mathematica Sinica,17(1974), 242–258.
[4] Guo Ben-yu, Error Estimation of Spectral Method for Solving Two-dimensional Vorticity Equations,J. Comp. Math.,1(1983), 353–362. · Zbl 0599.76030
[5] Guo Ben-yu, Spectral-difference Method for Solving Two-dimensional Vorticity Equations,J. Comp. Math.,6(1988), 238–257. · Zbl 0668.76022
[6] Canuto, C., Maday, Y., Quarteroni, A., Analysis of the Combined Finite Element and Fourier Interpolation,Numer. Math.,39(1982), 205–220. · Zbl 0496.42002
[7] Canuto, C., Maday, Y., Quarteroni, A., Combined Finite Element and Spectral Approximation of the Navier-Stokes Equations, Numer. Math.,44(1984), 201–217. · Zbl 0614.76021
[8] Mercier, B., Raugel, G., Résolution d’un probléme aux limites dans un ouvert axisymétrique par éléments finis enr, z et séries de Fourier en{\(\theta\)}, RAIRO Numer. Anal.,16(1982), 405–461.
[9] Ciarlet, P.G., The Finite-Element Method for Elliptic Problems, North-Holland, 1978. · Zbl 0383.65058
[10] Grisvard, P., Equations Differentielles Abstraites,Ann. Sci. Ecole Norm. Sup.,4 (1969), 311–395. · Zbl 0193.43502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.